# SDR SIMA201036301

- Difficulty date: December 28, 2010
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 16,512 hours, 14,773 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SUPPLEMENTAL INFORMATION:  ON FLIGHT 2918 DEPARTING DFW ON CLIMBOUT THE AIRCRAFT RECEIVED A STRONG LIGHTNING STRIKE.  THE CAPTAIN DECLARED AN EMERGENCY AND RETURNED TO DFW WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CAPTAINS PRIMARY FLIGHT DISPLAY P/N 7014300901 S/N 01059205.  REMOVED AND REPLACED THE FIRST OFFICER’S PRIMARY FLIGHT DISPLAY P/N 7014300901 S/N 0401D124.  REMOVED AND REPLACED THE CAPTAIN’S MULTI-FUNCTION DISPLAY P/N 7014300901 S/N 98124081.  REMOVED AND REPLACED THE FIRST OFFICER’S MULTI-FUNCTION DISPLAY P/N 7014300901 S/N 00056569.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
